# SDR ASAA2017040320350

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,141 hours, 12,057 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VTK LIGHT THREE TIMES ON TAXI IN.  ACFT GROUNDED. THE NR 2 FMC LOGGED PROGRAM FAULT IAW FIM 34-61 TASK 807. ACCOMPLISHED NR 2 FMC OPERATIONAL TEST IAW AMM TASK 34-61-00-710-801 AND NO CURRENT FAULTS. BOTH FMC OPS CHECKED GOOD.
